hrcak mascot   Srce   HID

Izvorni znanstveni članak

K-dominating Sets on Linear Benzenoids and on the Infinite Hexagonal Grid

Damir Vukičević
Antoaneta Klobučar

Puni tekst: engleski, pdf (408 KB) str. 187-191 preuzimanja: 578* citiraj
APA 6th Edition
Vukičević, D. i Klobučar, A. (2007). K-dominating Sets on Linear Benzenoids and on the Infinite Hexagonal Grid. Croatica Chemica Acta, 80 (2), 187-191. Preuzeto s https://hrcak.srce.hr/12849
MLA 8th Edition
Vukičević, Damir i Antoaneta Klobučar. "K-dominating Sets on Linear Benzenoids and on the Infinite Hexagonal Grid." Croatica Chemica Acta, vol. 80, br. 2, 2007, str. 187-191. https://hrcak.srce.hr/12849. Citirano 08.12.2019.
Chicago 17th Edition
Vukičević, Damir i Antoaneta Klobučar. "K-dominating Sets on Linear Benzenoids and on the Infinite Hexagonal Grid." Croatica Chemica Acta 80, br. 2 (2007): 187-191. https://hrcak.srce.hr/12849
Harvard
Vukičević, D., i Klobučar, A. (2007). 'K-dominating Sets on Linear Benzenoids and on the Infinite Hexagonal Grid', Croatica Chemica Acta, 80(2), str. 187-191. Preuzeto s: https://hrcak.srce.hr/12849 (Datum pristupa: 08.12.2019.)
Vancouver
Vukičević D, Klobučar A. K-dominating Sets on Linear Benzenoids and on the Infinite Hexagonal Grid. Croatica Chemica Acta [Internet]. 2007 [pristupljeno 08.12.2019.];80(2):187-191. Dostupno na: https://hrcak.srce.hr/12849
IEEE
D. Vukičević i A. Klobučar, "K-dominating Sets on Linear Benzenoids and on the Infinite Hexagonal Grid", Croatica Chemica Acta, vol.80, br. 2, str. 187-191, 2007. [Online]. Dostupno na: https://hrcak.srce.hr/12849. [Citirano: 08.12.2019.]

Sažetak
The paper presents the results referring to the k-dominating numbers on the linear benzenoid chain (for each k ≥ 1) and perfect k-dominating sets on an infinite hexagonal grid.

Ključne riječi
k-domination; k-dominating set; perfect domination; hexagonal grid; inear benzenoid

Hrčak ID: 12849

URI
https://hrcak.srce.hr/12849

Posjeta: 801 *